# SDR SWIA202266662

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000632
- Aircraft time: 15,868 hours, 9,593 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT WE EXPERIENCED 4-6 CAUTION ICAS MESSAGES. THEY QUICKLY DISAPPEARED AND THE FO ADS REVERTED TO ADS 1. I SMELLED A SLIGHT ELECTRICAL BURNING SMELL THAT LASTED A FEW SECONDS. FO DIDNÂ€™T SMELL ANYTHING. NOW WE SHOW AFCS FAULT AFTER LANDING.    (FLIGHT 3481 - FILED CLOSED)      PLEASE REFERENCE AML 1019462, COMPLIED WITH FIM 45-45-00-810-942-A FOR AVNX MAU 2B FAIL. CMC REPORTED MAU 2 NIC 2 FAULTED. REPLACED MAU 2 NIC+PROC 4 IN REF TO ERJ175 AMM 31-42-00-810-811-A. COMPLIED WITH TARGET UPLOAD UP SOFTWARE AND VALIDATION OF CONFIGURATION. COULD NOT DUPLICATE ELECTRICAL SMELL IN COCKPIT. SEE FORWARD DISCREPANCY FOR TROUBLE SHOOTING OF ELECTRICAL SMELL. PLEASE REFERENCE AML 1019462
